# SDR AWXA200600740

- Difficulty date: March 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1721601
- Condition: Broken
- Location: Bs 400-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - NR 5885774 - DURING C11 CHECK DISCOVERED EMERGENCY PATH WIRING HARNESS HAD DAMAGED CONNECTORS, MISSING CONNECTORS AND NON ENVROMENTAL SPLICES.  MAINTENANCE REMPAIRED EMERGENCY PATH WIRING HARNES, INSTALLED MISSING CONNECTORS AND INSTALLED CORRECT SPLICES IAW BSWPM 20-42-01 PAGE 1-4, 20-90-14 PAGE 1-7.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 757-200 AMM 33-52-00.
